# SDR SWIA200312409

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 2,435 hours, 2,138 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01556
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 2,393 hours, 2,115 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON FINAL TO DEN,  SPOILERONS FAULT AND INBOARD GROUND SPOILER FAULT MESSAGES CAME ON.  INSTALLED SERVICEABLE NR 2 SECU IAW CRJ MM 27-61-05.  OPS CHECK GOOD.
